DSpace About DSpace Software

DSpace Biblioteca Universidad de Talca (v1.5.2) >
Dirección de Investigación >
Artículos en publicaciones ISI - Universidad de Talca >

Please use this identifier to cite or link to this item: http://dspace.utalca.cl/handle/1950/8920

Title: Deterministic risk control for cost-effective network connections
Authors: Alvarez-Miranda, E.
Chen, X.J.
Hu, J.
Hu, X.D.
Candia-Vejar, A.
Keywords: Polynomial time algorithms
Interval data
Network design
Issue Date: Jan-2011
Citation: THEORETICAL COMPUTER SCIENCE Volume: 412 Issue: 3 Special Issue: SI Pages: 257-264 DOI: 10.1016/j.tcs.2009.08.019
Abstract: This paper considers the minimum connection problem in networks with uncertain data. In such a network it is assumed that one can establish a link e by paying a cost c(e) in a given interval [c(e)(-), c(e)(+)] while taking a risk (c(e)(+) - c(e))/(c(e)(+) - c(e)(-)) of link failure. We develop polynomial time algorithms for minimum cost network connection with paths or spanning trees under risk-sum constraints. (C) 2009 Elsevier B.V. All rights reserved.
Description: Alvarez-Miranda, E (Alvarez-Miranda, Eduardo);Candia-Vejar, A (Candia-Vejar, Alfredo).Univ Talca, Ind Management Dept, Talca, Chile
URI: http://dspace.utalca.cl/handle/1950/8920
ISSN: 0304-3975
Appears in Collections:Artículos en publicaciones ISI - Universidad de Talca

Files in This Item:

File Description SizeFormat

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.


Valid XHTML 1.0! DSpace Software Copyright © 2002-2009  The DSpace Foundation - Feedback